MAUDE Adverse Event Report: WESTMED LLC WESTMED; VIXONE NEBULIZER

WESTMED LLC WESTMED; VIXONE NEBULIZER
Model Number 0210
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as if it were to recur it would require medical intervention.
 
Event or Problem Description
Will not nebulize.
 
Additional Manufacturer Narrative
Reportable as if it were to recur it would require medical intervention.The root cause cannot be definitely determined with the information given.Failure to nebulize could be from defective molding, or if the bottom of the nebulization cup is not screwed in all the way.Reviewed the dhrs and no causes for the reported defect were found.Reviewed the complaint history and there was no trending.Performed risk analysis and the severity rating of the complaint is 6/10.Sent resolution to the customer.
 
Event or Problem Description
Will not nebulize.

Brand Name
WESTMED
Common Device Name
VIXONE NEBULIZER
Manufacturer (Section D)
WESTMED LLC
5580 s nagales hwy
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key15896826
Report Number2028807-2022-00024
Device Sequence Number12066889
Product Code CAF
UDI-Device Identifier10709078000406
UDI-Public10709078000406
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0210
Device Catalogue Number0210
Device Lot Number112321N10, 040922N28, 112321N1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown